# SDR QXEA200700686

- Difficulty date: April 22, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 14,084 hours, 13,999 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00503
- Part serial: 0177
- Condition: Malfunctioned
- Location: Deice System
- Part time: 1,529 hours, 1,382 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2348: ON DESCENT, DEICE PRESSURE CAUTION ILLUMINATED AT REDUCED POWER.  CONDUCTED E/A CHECKLIST AND LIGHT RE-ILLUMINATED ON SUBSEQUENT CYCLE.  PRESSURE NORMAL BUT HORIZONTAL STAB INBOARD LIGHT (LEFT) DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED DDV NR 6 IAW AMM Q400 TASK 30-11-16-000-801 AND TASK 30-11-16-400-801.  OPS CHECK GOOD IAW TASK 30-11-00-720-801.  AIRCRAFT RETURNED TO SERVICE.
